# SDR ASOA2016053114907

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 20,909 hours, 13,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ice Breaker
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR T-HANDLE OUTSIDE DIFFICULT TO OPEN EVERY NOW AND THEN.  FOUND ICE BREAK BROKEN ON THE T-HANDLE.  R & R ICE BREAKER.  OPS CHECK TEST GOOD. REF AMM 52-11-15.
